# SDR AALA20140614006

- Difficulty date: June 14, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 67,365 hours, 34,968 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG OIL BYPASS LIGHT ILLUMINATED.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND CARBON IN FILTER, REPLACED ENG OIL FILTER. SYS GND CHECKED NORMAL OPERATION CLOSED.
